# SDR YENA2023090101014

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N228JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 030
- Aircraft time: 45,069 hours, 29,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / CTR FUSELAGE II / UPPER SKIN / LIVE TV RADOME AREA / BTW FR 63-64 / STGR 01L & STGR 02L / PREVIOUS DOUBLER / PERMANENT REPAIR. (CONSIDERED AS A MAJOR REPAIR)
